MathSciNet Relay Station
MathSciNet bibliographic data
MR2355438 14J30 (14E05)
Shramov, K. A. $\Bbb Q$-factorial quartic threefolds. (Russian) Mat. Sb. 198 (2007), no. 8, 103--114; translation in Sb. Math. 198 (2007), no. 7-8, 1165–1174
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement